# SDR ASOA2015020412142

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 36,996 hours, 34,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CEILING EMERGENCY LIGHT INTERMITTENT.   R & R THE CEILING EMERGENCY LIGHT IAW AMM 33-51-16.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
